MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the bd¿ threaded lock cannula had a loose connection with the mating component during use.The following information was provided by the initial reporter, translated from (b)(6) to english: "during using the threaded lock cannula in an endoscopy room, the hcp noticed that its connection became loose and thus stopped the use.".
 
Additional Manufacturer Narrative
H.6.Investigation: six photos and one loose threaded lock hub were received and evaluated.A visual/microscopic evaluation was performed on the returned device, no physical or molding defects were observed.No damaged was observed to the threads or the micro threads.There were no missing or damaged to the luer lock ears.The returned device did not display any adverse characteristics that would contribute to the defect the customer experienced.It is unknown what kind of connector was used during the reported incident; therefore, it is impossible to verify if a compatible connection device was used during use.The defect connections issues was not confirmed.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that the bd¿ threaded lock cannula had a loose connection with the mating component during use.The following information was provided by the initial reporter, translated from japanese to english: "during using the threaded lock cannula in an endoscopy room, the hcp noticed that its connection became loose and thus stopped the use.".

Brand Name
BD THREADED LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10945999
Report Number1213809-2020-00867
Device Sequence Number3043636
Product Code FMI
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number303369
Device Catalogue Number303369
Device Lot Number9323673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1